ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Non-Radially Symmetric Solutions for a Superlinear Ambrosetti-Prodi Type Problem in a Ball

De Figueiredo, DG and Srikanth, PN and Santra, S (2005) Non-Radially Symmetric Solutions for a Superlinear Ambrosetti-Prodi Type Problem in a Ball. In: Communications in Contemporary Mathematics, 7 (6). pp. 849-866.

Full text not available from this repository. (Request a copy)

Abstract

Using a careful analysis of the Morse indices of the solutions obtained by using the Mountain Pass Theorem applied to the associated Euler–Lagrange functional acting both in the full space $H^{1}_{0}(\Omega)$ and in its subspace of radially symmetric functions, we prove the existence of non-radially symmetric solutions of a problem of Ambrosetti–Prodi type in a ball.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to World Scientific Publication Co Pte Ltd.
Keywords: Mountain Pass Theorem; non-radial solutions; Morse Index; concentration
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 27 Feb 2006
Last Modified: 27 Aug 2008 11:46
URI: http://eprints.iisc.ernet.in/id/eprint/5575

Actions (login required)

View Item View Item